# SDR GTIA012038

- Difficulty date: December 5, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - EVIDENCE OF FUEL LEAK AT RIGHT WING LOWER PANEL NR 1406C.  FOUND FUEL PANEL 1460C TO BE CRACKED.  REMOVED AND REPLACED FUEL PANEL 1460C AT RT LOWER WING SURFACE IAW MD80 MM 57-30-03, REF M22 12343 FOR LEAK CHECK.  (M)
